# SDR SWAA2016072854322

- Difficulty date: June 24, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-7
- Aircraft serial: 29367
- Aircraft time: 28,848 hours, 19,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65C34362
- Condition: Corroded
- Location: Bs 847-856
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERCOSTAL CORRODED AT BS 847 - 856, BETWEEN STRINGERS 24 - 25R.  R & R THE INTERCOSTAL IAW SRM.
